# SDR 06FDEA0881

- Difficulty date: March 1, 2006
- Submitted: March 2, 2006
- Operation: Air carrier
- Aircraft: N275FE
- Make and model: Boeing 727233
- Aircraft serial: 22040
- Aircraft time: 41,248 hours, 26,022 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Repair
- Condition: Unknown
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND PREVIOUSLY REPAIR INSTALLED AT STA 1030 STR 18L-19L WAS DETERMINED TO BE ACCOMPLISHED IAW SRM 53-30-3 FIG 1, BASED ON AN EXTERNAL VISUAL EVALUATION, CONSISTS OF LOCATION, SIZE, SHAPE, MATERIAL THICKNESS AND TYPE, FASTENER SPACING AND NUMBER, GENERAL WORKMANSHIP AND REPAIR IS CLASSIFIED AS MAJOR PER FEDEX GMM 6-2-100.
